Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 8, 2014Telfair County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 8, 2014, 8:04 PM EDT for Telfair County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 8:04 PM EDT (00:04 UTC)
Expired
Jun 8, 2014, 8:30 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Telfair County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2014-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2014-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WWUS82 KFFC 090004
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN JUN 8 2014

GAZ110-111-090030-
804 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 830 PM EDT...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO 7 MILES SOUTHWEST OF CHINA
HILL...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER AND TELFAIR COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WORKMORE...CHINA
HILL...TOWNS...JACKSONVILLE...SPRING HILL...HORSE CREEK WMA AND
LUMBER CITY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3184 8317 3207 8290
      3199 8256 3197 8254 3192 8261 3192 8267
      3185 8275 3185 8277 3178 8286 3178 8299
      3177 8301
TIME...MOT...LOC 0004Z 284DEG 21KT 3198 8287 3188 8299
          3181 8316

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 7:35 PM EDT, 29 minutes earlier.

Area forecast discussion, Jun 8, 7:35 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT SUN JUN 8 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
IN THE WAKE OF THE SHORTWAVE THAT PUSHED THROUGH AND BROUGHT ALL THE
CONVECTION TO THE AREA OVERNIGHT AND EARLY THIS MORNING...WEAK
RIDGING HAS BUILT IN ALOFT AGAIN WITH SLIGHTLY DRIER DEWPOINTS
FILTERING IN ESPECIALLY ACROSS NORTH GEORGIA. THIS TREND WILL
CONTINUE WITH WEAK LAGGING FRONT PUSHING INTO THE AREA THIS
AFTERNOON AND EVENING. CONVECTION IS ONCE AGAIN SLOW TO FIRE THIS
AFTERNOON BUT EXPECT THAT IT WILL START PICKING UP SHORTLY...
ESPECIALLY ACROSS SOUTHERN AND WESTERN ZONES WHERE INSTABILITY IS
HIGHER AND INFLUENCE OF THE FRONT WILL BE FELT A LITTLE BETTER.
ANOTHER ROUND OF CONVECTION CURRENTLY FIRING ACROSS THE LOWER
MISSISSIPPI VALLEY SHOULD WEAKEN TONIGHT BUT THE REMNANTS WILL
LIKELY PUSH INTO NORTH GEORGIA LATE OVERNIGHT AND EARLY MONDAY...SO
HAVE INCREASED POPS ACROSS NORTHERN ZONES ACCORDINGLY. UPPER RIDGE
PUSHES A LITTLE FURTHER EAST PLACING THE SOUTHEAST AND TENNESSEE
VALLEY INTO SOUTHWEST FLOW ALOFT AHEAD OF ANOTHER...STRONGER...
SYSTEM DEVELOPING IN THE PLAINS MONDAY NIGHT.

LOWS TONIGHT ESPECIALLY IN NORTH GEORGIA...BEHIND THE FRONT BUT
AHEAD OF REMNANT CONVECTION THAT SHOULD PUSH IN CLOSER TO SUNRISE...
WILL BE QUITE A BIT COOLER THAN THE PAST FEW NIGHTS. THE REST OF THE
AREA SHOULD SEE SIMILAR TEMPS TO LAST NIGHT /THOUGH TEMPS DID GET
COOLER THAN FORECAST LAST NIGHT/...BUT GENERALLY FAIRLY CLOSE TO
SEASONAL AVERAGES EXCEPT AGAIN UP IN NORTHERN ZONES.

TDP

.LONG TERM /TUESDAY THROUGH SUNDAY/...

FOR NOW...WEDNESDAY LOOKS LIKE THE BEST DAY FOR CONVECTION AS A
STRONG SHORTWAVE MOVES ACROSS THE CWFA AHEAD OF AN APPROACHING
500MB TROUGH. ATMOS SHOULD BE SOMEWHAT UNSTABLE AT THE
SURFACE...SO THE COOLER TEMPERATURES ALOFT WILL HELP SUSTAIN
CONVECTION. HOWEVER...SINCE THE MODELS TYPICALLY HAVE TROUBLE
RESOLVING SHORTWAVE ENERGY THIS FAR OUT...THE TIMING WILL BE HARD
TO NAIL DOWN. HAVE RAISED POPS ACROSS THE ENTIRE CWFA TO LIKELY.

THE TROUGH BEGINS TO SHIFT OFFSHORE LATER THURSDAY INTO FRIDAY.
SYNOPTIC MODELS ARE PROGGING A LEE TROUGH TO DEVELOP ACROSS NE/E GA
FOR THE REMAINDER OF THE WEEK. THIS FEATURE COULD HELP TO
INITIATE/FOCUS PRECIP.

&&

AVIATION...
00Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE MAJORITY OF
THE FORECAST PERIOD OUTSIDE OF ISOLATED TO SCATTERED CONVECTION.
PATCHY TO SCATTERED MVFR VISIBILITIES AND CEILINGS ARE EXPECTED
06-14Z WITH LOCALLY LOWER CONDITIONS POSSIBLE...HOWEVER I DO NOT
EXPECT ANY SIGNIFICANT PERIODS AT THE TAF SITES. ALTHOUGH ISOLATED
TO SCATTERED CONVECTION IS POSSIBLE AT ANY TIME...THE FAVORED TIME
PERIOD WILL BE BEFORE 06Z AND AGAIN AFTER 18Z. SOUTHWEST TO
NORTHWEST WINDS ARE EXPECTED TO PREVAIL THROUGH THE PERIOD AT 6KTS
OR LESS THROUGH 14Z...INCREASING TO 7-10KTS BY 18Z WITH GUSTS
14-18KT. WINDS WILL BE VARIABLE INDIRECTION AND GUSTY IN THE
VICINITY OF THUNDERSTORMS.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  89  69  92 /  20  30  20  40
ATLANTA         70  87  71  88 /  20  30  20  40
BLAIRSVILLE     58  81  63  84 /  20  30  30  40
CARTERSVILLE    65  85  68  88 /  20  30  20  40
COLUMBUS        72  91  72  89 /  30  30  20  30
GAINESVILLE     67  85  69  88 /  20  30  20  40
MACON           70  92  70  92 /  30  30  10  30
ROME            65  85  68  87 /  20  40  30  40
PEACHTREE CITY  67  88  67  88 /  30  30  20  40
VIDALIA         72  92  74  94 /  40  30  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....NLISTEMAA
AVIATION...TDP
Hazardous weather outlook, Jun 8, 3:33 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SUN JUN 8 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
333 PM EDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
GEORGIA THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME
STRONG...PRODUCING GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING
STRIKES. THERE IS ALSO SOME POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS MAINLY SOUTH. ANY SEVERE THUNDERSTORM THAT DEVELOPS
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. AN
APPROACHING UPPER LEVEL LOW PRESSURE TROUGH WILL HELP ENHANCE
THUNDERSTORM DEVELOPMENT ACROSS THE AREA WEDNESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 8, 6:27 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT SUN JUN 8 2014

GAZ078-079-089>091-082300-
627 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 700 PM
EDT...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDLAND...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES
THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MIDLAND...ELLERSLIE...FLAT ROCK...UPATOI...EELBECK/WEST FORT
BENNING...BOX SPRINGS...MARION ESTATES AND JUNIPER. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3236 8464 3255 8492 3266 8480 3255 8448
TIME...MOT...LOC 2227Z 306DEG 13KT 3258 8477
Special weather statement, Jun 8, 6:39 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT SUN JUN 8 2014

GAZ081-094-082315-
639 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PEACH AND
CRAWFORD COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF FRIENDSHIP TO HORNS...
MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND CRAWFORD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HORNS...FRIENDSHIP...LEE POPE...
JACK BROWN ESTATES...FORT VALLEY...NAKOMIS...POWERVILLE...BYRON...
MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3251 8393 3250 8402 3253 8400 3256 8405
      3262 8407 3264 8406 3266 8409 3272 8395
      3279 8386 3272 8380 3268 8371 3265 8372
      3253 8372 3253 8375 3250 8375 3251 8379
      3245 8380 3244 8382
TIME...MOT...LOC 2239Z 325DEG 20KT 3273 8384 3265 8390
          3262 8404
Special weather statement, Jun 8, 6:50 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT SUN JUN 8 2014

GAZ058-059-071>073-082315-
650 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE...JONES...
BALDWIN...BUTTS AND JASPER COUNTIES UNTIL 715 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ETHRIDGE TO HIGH FALLS STATE PARK...MOVING
SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...JONES...BALDWIN...BUTTS AND JASPER COUNTIES THROUGH
715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HILLSBORO...ADGATEVILLE...INDIAN SPRINGS STATE PARK...ETHRIDGE...HIGH
FALLS STATE PARK...BLOUNT...BLOUNTSVILLE...BERNER...ROUND OAK...
ALLENWOOD...HARDWICK...SCOTTSBORO...BROWNS CROSSING...MILLEDGEVILLE
AND JARRELL PLANTATION. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3302 8309 3298 8398 3312 8405 3320 8404
      3320 8409 3326 8412 3324 8378 3324 8354
      3317 8354 3318 8339
TIME...MOT...LOC 2250Z 303DEG 23KT 3317 8349 3316 8368
          3322 8404
Special weather statement, Jun 8, 7:24 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT SUN JUN 8 2014

GAZ108-090000-
724 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX COUNTY
UNTIL 800 PM EDT...

AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PITTS...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE PITTS AND OWENSBORO. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3193 8358 3196 8348 3185 8332 3184 8333
      3184 8353
TIME...MOT...LOC 2324Z 324DEG 17KT 3191 8351
Special weather statement, Jun 8, 7:31 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT SUN JUN 8 2014

GAZ069-079>081-090000-
731 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...UPSON...
TAYLOR AND CRAWFORD COUNTIES UNTIL 800 PM EDT...

AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SALEM TO 6 MILES NORTH OF PRATTSBURG...
MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 800 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...
PRATTSBURG...CARSONVILLE...WESLEY CHURCH AND FICKLING MILL. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3262 8438 3281 8441 3281 8438 3282 8436
      3279 8435 3281 8434 3280 8431 3278 8428
      3278 8425 3278 8422 3277 8416 3268 8403
      3262 8414
TIME...MOT...LOC 2331Z 322DEG 11KT 3275 8420 3274 8428
          3279 8437
Special weather statement, Jun 8, 8:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT SUN JUN 8 2014

GAZ110-111-090030-
804 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 830 PM EDT...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO 7 MILES SOUTHWEST OF CHINA
HILL...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER AND TELFAIR COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WORKMORE...CHINA
HILL...TOWNS...JACKSONVILLE...SPRING HILL...HORSE CREEK WMA AND
LUMBER CITY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3184 8317 3207 8290
      3199 8256 3197 8254 3192 8261 3192 8267
      3185 8275 3185 8277 3178 8286 3178 8299
      3177 8301
TIME...MOT...LOC 0004Z 284DEG 21KT 3198 8287 3188 8299
          3181 8316

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:27 PM EDTSpecial Weather StatementFFCHarris48 min
Jun 8, 9:38 PM EDTSpecial Weather StatementFFCHarris, Troup67 min
Jun 8, 10:25 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee50 min
Jun 9, 7:42 AM EDTSpecial Weather StatementFFCChattooga, Dade, Floyd, Walker63 min
Jun 9, 8:50 AM EDTSpecial Weather StatementFFCCatoosa, Whitfield25 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.